# SDR CALA9601539

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59792
- Make and model: Boeing 727232
- Aircraft serial: 20646
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING OUTBOARD AILERON LOWER SURFACE OUTBOARD TIP DELAMINATED. THE DELAMINATED AREA WAS CUT OUT AND A HOT BOND REPAIR WAS ACCOMPLISHED IAW SRM'S 51-40-6 AND 51-80-4.
